Took to many pills

Discussion in 'After Effects' started by suicidal maniac, Jun 18, 2009.

Thread Status:
Not open for further replies.
  1. suicidal maniac

    suicidal maniac Well-Known Member

    I took 40 of some pills and after a week I took another 14, this time it was recreational, I put pills so please don't edit this. The second time I took the pills, I felt my heart drop, like something is droping inside of me, it kept feeling like it's going to stop, I felt pain in my arms, chest, tingling, my hair felt like it's being pulled out by the roots. Now when I smoke just 1 or 2 cigaretes, I get pain in my heart, I was walking on the street and I had to stop becasue it felt like my heart is going to stop. I'm only 31.
     
  2. Petal

    Petal SF dreamer Staff Member Safety & Support SF Supporter

    I'm glad you're here to tell the tale :hug:
     
  3. gentlelady

    gentlelady Staff Alumni

    Maybe you need to go to a medical professional and see if any damage was done by the overdose. I am glad you survived and hope things will change for you. Take care. :hug:
     
  4. Right U R Ken

    Right U R Ken Well-Known Member

    "Doctor it hurts when I do this", "Well then don't do that".

    Makes sense to me.
     
  5. gentlelady

    gentlelady Staff Alumni

    Please do not chastise each other.
     
Thread Status:
Not open for further replies.